# SDR V0XD20160529118

- Difficulty date: May 27, 2016
- Submitted: May 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 33,112 hours, 24,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TRIPLER AT FS 977 HAS TWO GOUGES.  REPLACED DAMAGED TRIPLER IAW REO 670-53-00-290 REV D DATE 10 SEP 2015.  WO 80406, WC 1115.
